×

Found 159 Documents (Results 1–100)

100
MathJax

On Noether boundary value problems for overdetermined systems of partial differential equations. (English. Russian original) Zbl 0548.35091

Sov. Math., Dokl. 23, 508-512 (1981); translation from Dokl. Akad. Nauk SSSR 258, 283-288 (1981).
Reviewer: M.Derridj
MSC:  35N15 58J10 35J55
PDF BibTeX XML Cite

The collocation method for solving singular integral equations given on a Lyapunov contour of integration. (English. Russian original) Zbl 0533.65084

Sov. Math., Dokl. 23, 468-470 (1981); translation from Dokl. Akad. Nauk SSSR 258, 20-23 (1981).
Reviewer: M.Schleiff
MSC:  65R20 45E05
PDF BibTeX XML Cite

On the convergence of difference schemes for some axially symmetric problems of mathematical physics in classes of generalized solutions. (English. Russian original) Zbl 0524.65065

Sov. Math., Dokl. 23, 667-670 (1981); translation from Dokl. Akad. Nauk SSSR 258, 1301-1304 (1981).
PDF BibTeX XML Cite

Continuous analogues of orthogonal polynomials with respect to an infinite weight on the unit circle, and extension problems associated with them. (English. Russian original) Zbl 0514.42027

Sov. Math., Dokl. 23, 553-557 (1981); translation from Dokl. Akad. Nauk SSSR 258, 539-541 (1981).
MSC:  42C05 47Gxx 30D99
PDF BibTeX XML Cite

On \(L_1\)-convergence of statistical kernel estimators of distribution densities. (English. Russian original) Zbl 0508.60035

Sov. Math., Dokl. 23, 633-636 (1981); translation from Dokl. Akad. Nauk SSSR 258, 1052-1055 (1981).
PDF BibTeX XML Cite

On decay conditions and the limit behavior at infinity of solutions of the system of equations of elasticity theory. (English. Russian original) Zbl 0497.73003

Sov. Math., Dokl. 23, 567-571 (1981); translation from Dokl. Akad. Nauk SSSR 258, 550-553 (1981).
MSC:  74G50 35B40 35B45 35J55 74B99 74H99 35J25
PDF BibTeX XML Cite

Nonlinear differential-difference schemes integrable by the method of the inverse scattering problem. Asymptotics of the solution for \(t \to \infty\). (English. Russian original) Zbl 0489.34048

Sov. Math., Dokl. 23, 304-308 (1981); translation from Dokl. Akad. Nauk SSSR 257, 543-547 (1981).
MSC:  34D05 34C15 34A35
PDF BibTeX XML Cite

On the distribution of the last exit time, the excess, and the number of exits of a random walk beyond a curvilinear boundary. (English. Russian original) Zbl 0481.60068

Sov. Math., Dokl. 23, 285-288 (1981); translation from Dokl. Akad. Nauk SSSR 257, 526-529 (1981).
MSC:  60G50 60J50
PDF BibTeX XML Cite

Filter Results by …

Reviewing State

all top 5

Author

all top 3

Classification